
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Efficacy of magnetic force on nanofluid laminar transportation and convective flow
Sami H. Altoum, Muhammed I. Syam, Sondos M. Syam, et al.
Journal of Magnetism and Magnetic Materials (2023) Vol. 581, pp. 170964-170964
Closed Access | Times Cited: 5
Sami H. Altoum, Muhammed I. Syam, Sondos M. Syam, et al.
Journal of Magnetism and Magnetic Materials (2023) Vol. 581, pp. 170964-170964
Closed Access | Times Cited: 5
Showing 5 citing articles:
Implications of Entropy Generation in Bioconvective Flow of Maxwell Nanofluid Past a Riga Plate with Cattaneo-Christov model
K. Loganathan, Prasun Choudhary, S. Eswaramoorthi, et al.
Partial Differential Equations in Applied Mathematics (2025), pp. 101077-101077
Open Access | Times Cited: 3
K. Loganathan, Prasun Choudhary, S. Eswaramoorthi, et al.
Partial Differential Equations in Applied Mathematics (2025), pp. 101077-101077
Open Access | Times Cited: 3
An efficient technique for time fractional Klein-Gordon equation based on modified Laplace Adomian decomposition technique via hybridized Newton-Raphson Scheme arises in relativistic fractional quantum mechanics
Itishree Sahu, Saumya Ranjan Jena
Partial Differential Equations in Applied Mathematics (2024) Vol. 10, pp. 100744-100744
Open Access | Times Cited: 4
Itishree Sahu, Saumya Ranjan Jena
Partial Differential Equations in Applied Mathematics (2024) Vol. 10, pp. 100744-100744
Open Access | Times Cited: 4
A novel study for solving systems of nonlinear fractional integral equations
Sondos M. Syam, Zailan Siri, Sami H. Altoum, et al.
Applied Mathematics in Science and Engineering (2023) Vol. 31, Iss. 1
Open Access | Times Cited: 8
Sondos M. Syam, Zailan Siri, Sami H. Altoum, et al.
Applied Mathematics in Science and Engineering (2023) Vol. 31, Iss. 1
Open Access | Times Cited: 8
A new method for solving fractional optimal control problems
Muhammed I. Syam, Zailan Siri, Sami H. Altoum, et al.
Journal of Vibration and Control (2024)
Closed Access
Muhammed I. Syam, Zailan Siri, Sami H. Altoum, et al.
Journal of Vibration and Control (2024)
Closed Access
On the (k,φ)-Hilfer Langevin fractional coupled system having multi point boundary conditions and fractional integrals
Nana Pan, Naila, Akbar Zada, et al.
Ain Shams Engineering Journal (2024), pp. 103111-103111
Open Access
Nana Pan, Naila, Akbar Zada, et al.
Ain Shams Engineering Journal (2024), pp. 103111-103111
Open Access